# SDR CA990915078

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3411 · Pitot/Static System
- Part: Heater
- Part number: PH11001PH
- Condition: Failed
- Location: Pitot Tube
- Part time: 7,637 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: B, H

## Discrepancy

(CAN) DURING CRUISE FLIGHT IN ICING CONDITIONS, THE LEFT PITOT HEAT M/C ANNUNCIATED PLUS THE CIRCUIT BREAKER TRIPPED.  AIRSPEED DROPPED TO ZERO, LEFT ADC ANN ON, YAW DAMPER KICKED OFF, AND AUTOPILOT DISCONNECTED.   ALL LOADS TRANSFERRED.  PITOT TUBE REPLACED.
